# SDR TWAA0102701

- Difficulty date: February 11, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 5,343 hours, 2,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LIGHTS OVER LT FWD AND RT FWD OVERWING EMERGENCY EXITS WERE INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 5-6-00 STL.
